RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 6, Pages 945–949 (Mi mz2019)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Integrations of nonlinear dynamic systems with the method of inverse spectral problems

V. A. Yurko

Saratov State University named after N. G. Chernyshevsky

Full text: PDF file (421 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:6, 672–675

Bibliographic databases:

Received: 17.11.1994

Citation: V. A. Yurko, “Integrations of nonlinear dynamic systems with the method of inverse spectral problems”, Mat. Zametki, 57:6 (1995), 945–949; Math. Notes, 57:6 (1995), 672–675

Citation in format AMSBIB
\Bibitem{Yur95}
\by V.~A.~Yurko
\paper Integrations of nonlinear dynamic systems with the method of inverse spectral problems
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 6
\pages 945--949
\mathnet{http://mi.mathnet.ru/mz2019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1362244}
\zmath{https://zbmath.org/?q=an:0863.34014}
\elib{http://elibrary.ru/item.asp?id=12755179}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 6
\pages 672--675
\crossref{https://doi.org/10.1007/BF02304569}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400035}


Linking options:
  • http://mi.mathnet.ru/eng/mz2019
  • http://mi.mathnet.ru/eng/mz/v57/i6/p945

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Sorokin, “Completely integrable nonlinear dynamical systems of the Langmuir chains type”, Math. Notes, 62:4 (1997), 488–500  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. Kh. Khanmamedov, “The Cauchy problem for a semi-infinite Volterra chain with an asymptotically periodic initial condition”, Siberian Math. J., 51:2 (2010), 346–356  mathnet  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:212
    Full text:75
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020